| Model Number |
40-4432 |
| Medical Device Problem Code |
Flushing Problem (1252)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced multiple incidents, which were associated with separate units, involving different patients.This is the second of three reports.Refer to 9611594-2026-00161 for the first report refer to 9611594-2026-00163 for the third report.The customer reported they were ¿unable to flush the corflo tube after it was inserted in the patient and the stylet was removed.¿ a replacement corpak tube was inserted, and when attempting to flush, the tube remained unable to flush.Per additional information received on 13-mar-2026, the patient required insertion of a second feeding tube, resulting in increased risk for trauma from insertion, distress, and pain.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.A root cause could not be determined.All information reasonably known as of 31 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.